Alert archive / Georgia / Heat Advisories in 2012
Heat Advisory 4, NWS Atlanta, GA
NWS Atlanta, GA issued this heat advisory at Jul 26, 2012, 4:14 AM EDT for 49 counties in Georgia. It took effect at Jul 26, 2012, 11:00 AM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jul 26, 2012, 4:14 AM EDT (08:14 UTC)
- In effect from
- Jul 26, 2012, 11:00 AM EDT
- Expired
- Jul 26, 2012, 9:00 PM EDT
- In force
- 10 hr
- Issued by
- NWS Atlanta, GA
All 49 counties
Baldwin County, GA, Bibb County, GA, Bleckley County, GA, Chattahoochee County, GA, Clarke County, GA, Crawford County, GA, Crisp County, GA, Dodge County, GA, Dooly County, GA, Emanuel County, GA, Glascock County, GA, Greene County, GA, Hancock County, GA, Houston County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Laurens County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Muscogee County, GA, Oconee County, GA, Oglethorpe County, GA, Peach County, GA, Pulaski County, GA, Putnam County, GA, Schley County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Twiggs County, GA, Upson County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 14 km from the middle of the area, began a volume at 08:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.2 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 904 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 2008 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
290 WWUS72 KFFC 260814 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 414 AM EDT THU JUL 26 2012 GAZ027-036>039-049>051-059>062-069-071>076-079>086-089>098- 102>113-261615- /O.NEW.KFFC.HT.Y.0004.120726T1500Z-120727T0100Z/ MADISON-CLARKE-OCONEE-OGLETHORPE-WILKES-MORGAN-GREENE-TALIAFERRO- JASPER-PUTNAM-HANCOCK-WARREN-UPSON-MONROE-JONES-BALDWIN- WASHINGTON-GLASCOCK-JEFFERSON-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...ATHENS...MILLEDGEVILLE...MACON... SWAINSBORO...COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN... AMERICUS...CORDELE...VIDALIA 414 AM EDT THU JUL 26 2012 ...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 9 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM EDT THIS EVENING. * LOCATIONS...MUCH OF MIDDLE AND EAST CENTRAL GEORGIA...GENERALLY SOUTH OF A COLUMBUS TO FORSYTH TO ATHENS LINE. * HEAT INDEX VALUES...105 TO 110 DEGREES. * IMPACTS...CONSECUTIVE DAYS OF EXCESSIVE HEAT CAN HAVE A CUMULATIVE EFFECT ON THE HUMAN BODY. HEAT OF THIS MAGNITUDE AND DURATION CAN TRIGGER HEAT-RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR EVEN HEAT STROKE. NEVER LEAVE CHILDREN OR PETS UNATTENDED IN A CAR...EVEN WITH THE WINDOWS ROLLED DOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES. DO NOT LEAVE CHILDREN OR PETS IN VEHICLES. DRINK PLENTY OF FLUIDS...STAY IN AN AIR- CONDITIONED ROOM AND STAY OUT OF DIRECT SUNSHINE. REMEMBER...THE ELDERLY...VERY YOUNG...AND PEOPLE WITH HEART CONDITIONS ARE MOST AT RISK IN EXTREME HEAT. FRIENDS... RELATIVES...AND NEIGHBORS SHOULD CHECK ON INDIVIDUALS WHO MAY BE AT RISK. && $$
2 follow-up statements
736 WWUS72 KFFC 261525 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1125 AM EDT THU JUL 26 2012 GAZ027-036>039-049>051-059>062-069-071>076-079>086-089>098- 102>113-262330- /O.CON.KFFC.HT.Y.0004.000000T0000Z-120727T0100Z/ MADISON-CLARKE-OCONEE-OGLETHORPE-WILKES-MORGAN-GREENE-TALIAFERRO- JASPER-PUTNAM-HANCOCK-WARREN-UPSON-MONROE-JONES-BALDWIN- WASHINGTON-GLASCOCK-JEFFERSON-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...ATHENS...MILLEDGEVILLE...MACON... SWAINSBORO...COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN... AMERICUS...CORDELE...VIDALIA 1125 AM EDT THU JUL 26 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... * LOCATIONS...MUCH OF MIDDLE AND EAST CENTRAL GEORGIA... GENERALLY ALONG AND SOUTH OF A COLUMBUS TO FORSYTH TO ATHENS LINE. * HEAT INDEX VALUES...105 TO 110 DEGREES. * IMPACTS...CONSECUTIVE DAYS OF EXCESSIVE HEAT CAN HAVE A CUMULATIVE EFFECT ON THE HUMAN BODY. HEAT OF THIS MAGNITUDE AND DURATION CAN TRIGGER HEAT-RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR EVEN HEAT STROKE. NEVER LEAVE CHILDREN OR PETS UNATTENDED IN A CAR...EVEN WITH THE WINDOWS ROLLED DOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES. DO NOT LEAVE CHILDREN OR PETS IN VEHICLES. DRINK PLENTY OF FLUIDS...STAY IN AN AIR- CONDITIONED ROOM AND STAY OUT OF DIRECT SUNSHINE. REMEMBER...THE ELDERLY...VERY YOUNG...AND PEOPLE WITH HEART CONDITIONS ARE MOST AT RISK IN EXTREME HEAT. FRIENDS... RELATIVES...AND NEIGHBORS SHOULD CHECK ON INDIVIDUALS WHO MAY BE AT RISK. && $$
421 WWUS72 KFFC 262000 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 400 PM EDT THU JUL 26 2012 GAZ027-036>039-049>051-059>062-069-071>076-079>086-089>098- 102>113-270100- /O.CON.KFFC.HT.Y.0004.000000T0000Z-120727T0100Z/ MADISON-CLARKE-OCONEE-OGLETHORPE-WILKES-MORGAN-GREENE-TALIAFERRO- JASPER-PUTNAM-HANCOCK-WARREN-UPSON-MONROE-JONES-BALDWIN- WASHINGTON-GLASCOCK-JEFFERSON-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...ATHENS...MILLEDGEVILLE...MACON... SWAINSBORO...COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN... AMERICUS...CORDELE...VIDALIA 400 PM EDT THU JUL 26 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... * LOCATIONS...MUCH OF MIDDLE AND EAST CENTRAL GEORGIA... GENERALLY ALONG AND SOUTH OF A COLUMBUS TO FORSYTH TO ATHENS LINE. * HEAT INDEX VALUES...105 TO 110 DEGREES. * IMPACTS...CONSECUTIVE DAYS OF EXCESSIVE HEAT CAN HAVE A CUMULATIVE EFFECT ON THE HUMAN BODY. HEAT OF THIS MAGNITUDE AND DURATION CAN TRIGGER HEAT-RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR EVEN HEAT STROKE. NEVER LEAVE CHILDREN OR PETS UNATTENDED IN A CAR...EVEN WITH THE WINDOWS ROLLED DOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES. DO NOT LEAVE CHILDREN OR PETS IN VEHICLES. DRINK PLENTY OF FLUIDS...STAY IN AN AIR- CONDITIONED ROOM AND STAY OUT OF DIRECT SUNSHINE. REMEMBER...THE ELDERLY...VERY YOUNG...AND PEOPLE WITH HEART CONDITIONS ARE MOST AT RISK IN EXTREME HEAT. FRIENDS... RELATIVES...AND NEIGHBORS SHOULD CHECK ON INDIVIDUALS WHO MAY BE AT RISK. && $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this heat advisory went out at Jul 26, 1:54 AM EDT, 2 hours 20 minutes earlier.
Area forecast discussion, Jul 26, 1:54 AM EDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
154 AM EDT THU JUL 26 2012
.UPDATE...
WILL BE ISSUING A HEAT ADVISORY FOR MUCH OF MIDDLE AND EASTCENTRAL
GA FOR LATE THIS MORNING THROUGH MID EVENING. MORE DISCUSSION WILL
FOLLOW.
SNELSON
.PREV DISCUSSION... /ISSUED 948 PM EDT WED JUL 25 2012/
UPDATE...
ONLY A FEW SHOWERS LINGER AROUND THE CSG AREA AND WILL THEREFORE
REMOVE ALL POPS EXCEPT FOR CSG AREA AND TAKE OUT ALL THUNDER. NO
OTHER CHANGES PLANNED.
SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
/ISSUED AT 337 PM EDT WED JUL 25 2012/
MAIN FORECAST CONCERN IS HEAT TODAY AND THURSDAY ALONG WITH
CONVECTION DEVELOPMENT BOTH AFTERNOONS. CURRENT TEMPS HAVE BEEN
RIGHT ON TRACK WITH FORECAST AND AREAS IN THE SOUTH ARE IN LINE FOR
REACHING HEAT ADVISORY CRITERIA...THEREFORE WILL CONTINUE CURRENT
PRODUCT. GENERALLY WENT WITH BLEND OF MAV AND MET SOLUTIONS FOR
TEMPS INTO TOMORROW NIGHT. AREAS IN THE EAST CENTRAL AND SOUTHEAST
PORTIONS LOOK TO AGAIN REACH OVERNIGHT MIN TEMPS OF AT LEAST 75
DEGREES AND PEAK HEAT INDICES OF AT LEAST 105 DEGREES TOMORROW. FOR
850 MB TEMPS...THE GFS HAS SIMILAR VALUES TO SLIGHTLY WARMER FOR
THURSDAY AFTERNOON WHILE THE NAM GOES SLIGHTLY COOLER PARTICULARLY
IN THE SOUTHWEST PORTION. THIS IS LIKELY DUE TO A SLUG OF TROPICAL
MOISTURE AND ASSOCIATED CLOUD COVER PROGGED TO ADVECT NORTHWARD INTO
THE AREA FROM THE NE GULF COAST. ATTM IT APPEARS THAT EXTENDING THE
CURRENT HEAT ADVISORY INTO THURSDAY EARLY EVENING FOR THE EAST
CENTRAL AND SOUTHEAST PORTIONS WOULD BE REASONABLE WITH PERHAPS
TRIMMING OUT THE SOUTHWEST. THIS DECISION WILL BE BEST MADE LATER
THIS AFTERNOON INTO EARLY EVENING SO AS TO PREVENT CONFUSION WITH
CURRENT PRODUCT... THEREFORE PLEASE STAY TUNED TO FUTURE UPDATES.
THE OUTFLOW FROM MCS REMNANTS ACROSS THE CAROLINAS EARLIER TODAY HAS
SERVED MOSTLY TO STABILIZE THE ENVIRONMENT ACROSS THE EASTERN
PORTION OF THE AREA. THE SOUTHERN AND WESTERN PERIPHERIES OF THIS
FEATURE MAY FOCUS DEVELOPMENT LATER TODAY...HOWEVER THE HRRR DOES
NOT BUY INTO THIS MUCH AND JUST HAS THE MAIN DEVELOPMENT IN THE
SOUTHWEST. CURRENT VIS SATELLITE IMAGERY HAS SHOWN SOME CU FIELD
ENHANCEMENTS WITH THE ASSOCIATED OUTFLOW AND PERHAPS WEAK GRAVITY
WAVES... BUT EARLY SHOWER AND THUNDERSTORM DEVELOPMENT HAS BEEN
CLOSER TO THE SW PORTION OF THE AREA. HAVE THEREFORE GONE WITH
HIGHER CHANCE POPS IN THE SW TAPERING TO SLIGHT POPS IN THE NW.
MLCAPE VALUES OF 2500-3500 J/KG...WEAK VERTICAL WIND SHEAR...AND PW
VALUES OF 1.8-2.0 INCHES WILL ALLOW FOR THE MAIN STORM THREATS BEING
STRONG WINDS...HEAVY RAINFALL...FREQUENT LIGHTNING...AND SMALL HAIL.
ISOLATED SEVERE STORMS ARE POSSIBLE AS WELL... ESPECIALLY IN THE
SOUTHWEST WHERE SPC ALSO HAS A SLIGHT RISK ISSUED.
WITH THE UPPER RIDGE AXIS OVER THE GREAT LAKES PROGGED TO DAMPEN OUT
AND BREAK DOWN...THE ASSOCIATED NW FLOW ALOFT EXTENDING INTO THE
CAROLINAS SHOULD WEAKEN AND BECOME MORE ZONAL BY 12Z THURSDAY. THE
COMBINATION OF A WEAK LEE SFC TROUGH AND ENHANCED MOISTURE FROM THE
ADVECTION OF THE AFOREMENTIONED TROPICAL PLUME IN THE NE GULF WILL
ALLOW FOR THE BEST CHANCE OF SHOWERS AND THUNDERSTORMS AGAIN IN THE
SOUTH ON THURSDAY. GUIDANCE IS IN GOOD AGREEMENT WITH A DEVELOPING
UPPER TROUGH APPROACHING THE NORTHERN PORTION OF THE AREA BY LATE
THURSDAY NIGHT...ALONG WITH AN ASSOCIATED SFC FRONT. THIS MAY
INCREASE PRECIP POTENTIAL IN THE NORTHERN PORTION THURSDAY NIGHT
INTO FRIDAY.
03
LONG TERM /FRIDAY THROUGH WEDNESDAY/...
/ISSUED AT 337 PM EDT WED JUL 25 2012/
HAVE MADE NO CHANGES TO THE LONG TERM. MODELS CONSISTED IN SHOWING
A FRONTAL BOUNDARY SINKING INTO THE CWA SATURDAY INTO SUNDAY.
NORTH GA MAY BE DRY SATURDAY NIGHT INTO SUNDAY NIGHT BUT MOISTURE
RETURNS BY THE FIRST OF THE WEEK.
41
PREVIOUS DISCUSSION/ISSUED 421 AM WED JUL 25 2012/
HIGH PRESSURE RIDGE OVER THE AREA WEAKENS AND SINKS SOUTH IN THE
SHORT TERM. BY FRI...THE RIDGE AXIS IS OVER FL AND THE GULF AND AN
APPROACHING COLD FRONT IS MOVING SOUTH OUT OF THE UPPER MS RIVER
VALLEY. THIS RIDGE STILL DOMINATES THE WEATHER PATTERN THROUGH THE
END OF THE WORK WEEK KEEPING NORTH AND CENTRAL GA IN MOIST WEST TO
SOUTHWESTERLY FLOW. PRECIPITABLE WATER VALUES STILL SHOWING NEAR
1.5 TO 1.8 INCH SO HEAVY RAIN WILL STILL BE A CONCERN...AT LEAST
THROUGH FRI. DIURNALLY DRIVEN THUNDERSTORMS WILL CONTINUE THROUGH
FRIDAY...BUT THEN THINGS BEGIN TO CHANGE SAT. A DEEP CLOSED LOW
CENTER TRACKS EAST ACROSS THE GREAT LAKES STATES AND INTO THE NEW
ENGLAND STATES THU...WITH ITS ASSOCIATED COLD FRONT MOVING
SOUTHWARD. THIS FRONT MOVES INTO NORTH GA BY 00Z SAT AND CONTINUES
MOVING SOUTHWARD INTO NORTH FL BY 12Z-18Z SUN. THIS FRONT BRINGS
IN A MUCH DRIER AIRMASS AND COOLER TEMPS FOR THE STATE SUN. HAVE
BACKED OFF ON POPS FOR SUN TO JUST ISOLATED TSRA MAINLY FOR
CENTRAL GA. MOISTURE DOES INCREASE AGAIN MON/TUE SO WILL KEEP
ISO/SCT SHRA/TSRA BACK IN THE FORECAST MON/TUE.
01
CLIMATE...
RECORDS FOR 07-26
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 103 2010 80 1904 76 2005 56 1911
1936
KATL 98 1901 78 1890 77 2005 59 1911
KCSG 99 2010 82 1954 79 1983 66 1948
KMCN 100 2010 80 1957 78 2005 60 1911
1993
&&
.AVIATION...
06Z UPDATE...
MAIN CONCERN TODAY WILL BE EXPECTED COVERAGE OF TSRA. SIMILAR
PATTERN TODAY AS YESTERDAY. EXPECT TSRA TO DEVELOP AROUND 19-20Z
OVER SRN GA AND DRIFT NORTH. BETTER CHC AGAIN IN MIDDLE AND
WESTCENTRAL GA THAN IN THE NORTH. COVERAGE OF TSRA AGAIN WILL
BE AROUND 30 PCT...WILL CONTINUE PROB30 AT ALL AIRPORTS BUT MAY
NEED TEMPO AT KCSG ADN POSSIBLY KMCN IF CONFIDENCE CONTINUES TO
INCREASE. NW WINDS WILL SHIFT TO SW AT MOST AIRPORTS AROUND
18-19Z. MAY SEE ONE OR TWO HOURS OF GUSTS TO AROUND 20KTS IN THE
AFTERNOON...ESP AT KATL.
//ATL CONFIDENCE...06Z UPDATE...
MEDIUM CONFIDENCE ON TSRA LIKELIHOOD.
HIGH CONFIDENCE ON ALL OTHER ELEMENTS.
SNELSON
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 98 74 98 73 / 20 20 30 20
ATLANTA 96 75 94 74 / 30 20 40 20
BLAIRSVILLE 91 69 90 68 / 20 20 50 40
CARTERSVILLE 96 73 94 69 / 20 20 50 30
COLUMBUS 95 75 93 76 / 40 30 40 20
GAINESVILLE 93 74 94 73 / 20 20 40 30
MACON 96 74 97 74 / 40 30 30 20
ROME 97 73 94 69 / 20 20 50 30
PEACHTREE CITY 95 73 94 70 / 30 20 40 20
VIDALIA 100 77 97 77 / 30 20 30 20
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...SNELSON
LONG TERM....01
AVIATION...SNELSONHazardous weather outlook, Jul 25, 7:03 PM EDT, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 703 PM EDT WED JUL 25 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-262315- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 703 PM EDT WED JUL 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ISOLATED SEVERE THUNDERSTORMS POSSIBLE ACROSS CENTRAL GEORGIA THIS EVENING. .SYNOPSIS... BROAD UPPER LEVEL HIGH PRESSURE RIDGE OVER THE SOUTHERN STATES WILL CONTINUE TO WEAKEN THROUGH THE END OF THE WEEK. A SURFACE TROUGH WILL BECOME ENHANCED OVER THE NORTH AND CENTRAL GEORGIA AREA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM ANY SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS...FREQUENT LIGHTNING AND HEAVY RAIN. THE MOST LIKELY TIME FOR THUNDERSTORMS WILL BE THROUGH 10 PM. .DISCUSSION... SCATTERED THUNDERSTORMS WILL CONTINUE AS CAPES HOLD IN THE 2000 TO 3500 RANGE. THIS IS ENOUGH ENERGY FOR A FEW STORMS TO REACH SEVERE LEVELS...MAINLY SOUTH OF A LINE FROM HAMILTON...TO JACKSON...TO WASHINGTON. THE STORMS WILL DIMINISH IN COVERAGE AND INTENSITY AFTER SUNSET. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS. A FEW OF THESE STORMS COULD BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 4:18 PM EDT | Special Weather Statement | FFC | Treutlen | 27 min |
| Jul 26, 4:55 PM EDT | Special Weather Statement | FFC | Webster | 35 min |
| Jul 26, 5:20 PM EDT | Special Weather Statement | FFC | Crawford | 25 min |
| Jul 26, 6:01 PM EDT | Special Weather Statement | FFC | Muscogee | 29 min |
| Jul 26, 6:02 PM EDT | Special Weather Statement | FFC | Talbot | 28 min |
| Jul 26, 6:11 PM EDT | Severe Thunderstorm Warning | FFC | Talbot, Taylor | 34 min |
| Jul 26, 6:27 PM EDT | Special Weather Statement | FFC | Meriwether | 33 min |
| Jul 26, 6:30 PM EDT | Special Weather Statement | FFC | Chattahoochee | 30 min |
| Jul 26, 6:38 PM EDT | Severe Thunderstorm Warning | FFC | Taylor | 52 min |
| Jul 26, 6:53 PM EDT | Special Weather Statement | FFC | Stewart | 37 min |
| Jul 26, 6:56 PM EDT | Special Weather Statement | FFC | Upson | 34 min |
| Jul 26, 7:12 PM EDT | Special Weather Statement | FFC | Bibb | 33 min |
| Jul 26, 7:13 PM EDT | Special Weather Statement | FFC | Wilkinson | 32 min |
| Jul 26, 7:29 PM EDT | Special Weather Statement | FFC | Monroe | 31 min |
| Jul 26, 7:34 PM EDT | Special Weather Statement | FFC | Stewart | 26 min |
| Jul 26, 7:46 PM EDT | Special Weather Statement | FFC | Marion | 29 min |
| Jul 26, 7:53 PM EDT | Special Weather Statement | FFC | Bibb | 37 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.